Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 1, Pages 29-37
http://dx.doi.org/10.1155/S0161171286000042

An Extension of a result of Csiszar

Department of Mathematics, University of South Florida, Tampa 33620, Florida, USA

Received 22 July 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. B. Cerrito, “An Extension of a result of Csiszar,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 1, pp. 29-37, 1986. https://doi.org/10.1155/S0161171286000042.